# SDR AMTA200400160

- Difficulty date: February 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-2 CARGO PIT FLOOR PANEL HAS CORROSION STATION 727E TO 727J.  CORROSION OUT OF LIMITS PER SRM 53-00-53-01.  REMOVED FLOOR PANEL, FABRICATED AND INSTALLED NEW PANEL IAW AMM 51-40-02-0.  (M)
